# SDR ASOA2014031210124

- Difficulty date: February 14, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 24,572 hours, 17,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 285-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SUPPORT AT BS 285-289.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   FOUND TO BE OUT LIMITS IAW  SRM 53-00-00-101-001.  REPAIRED FLOOR SUPPORT IAW SRM 53-21-43-201-002-A01. MAJOR REPAIR.
